A lower bound for heilbronns problem

Janos Komlos, Janos Pintz, E. Szemerédi

Research output: Contribution to journalArticle

68 Citations (Scopus)
Original languageEnglish
Pages (from-to)13-124
Number of pages112
JournalJournal of the London Mathematical Society
Volumes2-25
Issue number1
DOIs
Publication statusPublished - 1982

Fingerprint

Lower bound

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A lower bound for heilbronns problem. / Komlos, Janos; Pintz, Janos; Szemerédi, E.

In: Journal of the London Mathematical Society, Vol. s2-25, No. 1, 1982, p. 13-124.

Research output: Contribution to journalArticle

Komlos, Janos ; Pintz, Janos ; Szemerédi, E. / A lower bound for heilbronns problem. In: Journal of the London Mathematical Society. 1982 ; Vol. s2-25, No. 1. pp. 13-124.
@article{a7185f379dac48f9bdd54fee122a93e9,
title = "A lower bound for heilbronns problem",
author = "Janos Komlos and Janos Pintz and E. Szemer{\'e}di",
year = "1982",
doi = "10.1112/jlms/s2-25.1.13",
language = "English",
volume = "s2-25",
pages = "13--124",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - A lower bound for heilbronns problem

AU - Komlos, Janos

AU - Pintz, Janos

AU - Szemerédi, E.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84959745161&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959745161&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-25.1.13

DO - 10.1112/jlms/s2-25.1.13

M3 - Article

VL - s2-25

SP - 13

EP - 124

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -